Publication
Title
The geometry of representations of 3-dimensional Sklyanin algebras
Author
Abstract
The representation scheme rep (n) A of the 3-dimensional Sklyanin algebra A associated to a plane elliptic curve and n-torsion point contains singularities over the augmentation ideal oe"(a). We investigate the semi-stable representations of the noncommutative blow-up algebra B = A aS center dot oe"(a)t aS center dot oe"(a2) t (2) aS center dot aEuro broken vertical bar to obtain a partial resolution of the central singularity such that the remaining singularities in the exceptional fiber determine an elliptic curve and are all of type a", x a",(2)/a"currency sign (n) .
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2015
ISSN
1386-923X
Volume/pages
18:3(2015), p. 761-776
ISI
000356541100008
Full text (Publishers DOI)
Full text (open access)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2015
Last edited 26.03.2017
To cite this reference